# SDR SIMA20141202013

- Difficulty date: December 2, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 28,330 hours, 24,287 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 14567291001
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER ATTACHMENT ANGLE NR 2 HAS 3/8 INCH CRACK ON THE LE.  REMOVED & INSTALLED A NEW ANGLE IAW SRM 51-40-02.
